# SDR 99ZZZX1413

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23712
- Make and model: Beech 58TC
- Aircraft serial: TK67
- System (JASC): 2720 · Rudder Control System
- Part: Cables
- Condition: Misinstalled
- Location: Rudder
- Part time: 3,122 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN C/W ANNUAL INSPECTION, FOUND CABLE FOR RUDDER ROUTED ACROSS FS 271.92 BULKHEAD INSTEAD OF THROUGH IT. THIS CAUSED A CHAFING NOISE. CABLE TENSION WAS WAY OUT OF LIMITS ON THE LOW SIDE, SO NO 'SAWING' DAMAGE WAS NOTICED.  COMPONENTS INSPECTED AND RESTORED TO PROPER SPECIFICATIONS.
